Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can clathrinomycin cause change in bleeding pattern?

Im a 26 year old who in the last 4 months was told she has POCS. My been taken note of my period s and they come every 2nd month and usually last 5 days and are heavy and dark in colour. Last week I was put on Clarithromycin for a chest infection and cold that Ive had for 4 weeks now. My period started yesterday and its very light (so much so that I prob wouldnt need to use a tampon ) and red in colour. I have been having unprotected sex and Im fine with this. Could the pills have changed my bleeding? Could I be pregnant even tho I dont have signs ? Thanks for your time :)
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Clarithromycin does not change your hormones or your menstrual period. YOu could be pregnant since you are not using birth control and your period is not normal. A home pregnancy test is very accurate if you follow the printed instructions that come with the test. Be sure to read it at the correct time.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor